MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS; SHOULDER PROSTHESIS

FX SOLUTIONS HUMERIS; SHOULDER PROSTHESIS
Model Number DIAMETER 40+3
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the usa (in (b)(6)) and was associated with a product that is also cleared for the market within the usa.
 
Event or Problem Description
Revision for dislocation.The patient dislocated his own shoulder by lifting a weighty object during his convalescence.The surgeon replaced the cup with a stability cup.

Brand Name
HUMERIS
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
MDR Report Key11342695
Report Number3009532798-2021-00017
Device Sequence Number14692235
Product Code HSD
UDI-Device Identifier03701037301500
UDI-Public03701037301500
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2024
Device Model NumberDIAMETER 40+3
Device Catalogue Number314-0703
Device Lot NumberM1453
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2021
Initial Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR